# SDR IPXA2017060217811

- Difficulty date: May 21, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 2215125581
- Part serial: PW461
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 3 RT THRUST REVERSER AFT HINGE LUG WORN.  REMOVED AND REPLACED THE  THRUST REVERSER IAW AMM 78-13-01-400-868.
